MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER
Model Number 51816
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer always orders the magic 3 go with 16-inch tubes, but they received a box that looked like tubes that are only about 4 inches.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿operator error¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
MAGIC3 GO¿ INTERMITTENT URINARY CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14752979
Report Number1018233-2022-04773
Device Sequence Number14964415
Product Code EZD
UDI-Device Identifier00801741098086
UDI-Public(01)00801741098086
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Model Number51816
Device Catalogue Number51816
Device Lot NumberJUFV1756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown